Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS New Orleans, LA

July 11, 2014Harrison County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Jul 11, 2014, 2:34 PM CDT for Harrison County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 2:34 PM CDT (19:34 UTC)
Expired
Jul 11, 2014, 3:30 PM CDT
In force
56 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Harrison County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1896 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS54 KLIX 111934
SVRLIX
MSC047-112030-
/O.NEW.KLIX.SV.W.0049.140711T1934Z-140711T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
234 PM CDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARRISON COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LONG BEACH...

* UNTIL 330 PM CDT

* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PASS CHRISTIAN...OR NEAR BAY ST. LOUIS. THIS STORM WAS NEARLY
  STATIONARY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 3030 8927 3030 8929 3031 8930 3033 8930
      3035 8929 3037 8933 3042 8934 3045 8912
      3034 8912
TIME...MOT...LOC 1935Z 162DEG 0KT 3034 8925

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:17 AM CDT, 10 hours 17 minutes earlier.

Area forecast discussion, Jul 11, 4:17 AM CDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 AM CDT FRI JUL 11 2014

.SHORT TERM...

A WEAK UPPER LEVEL VORTICITY MAXIMA SLIDING THROUGH THE LOWER
MISSISSIPPI VALLEY WILL CONTINUE TO SERVE AS A FOCUS FOR
CONVECTIVE DEVELOPMENT OVER THE FORECAST AREA TODAY. THE
CONVECTION WILL LIKELY DEVELOP DURING THE LATE MORNING HOURS ALONG
A REMNANT OUTFLOW BOUNDARY FROM CONVECTION THAT IMPACTED PORTIONS
OF THE FLORIDA PARISHES DURING THE LATE EVENING HOURS. THE
CONVECTION WILL THEN SPREAD SOUTH AND WEST ALONG ANY OUTFLOW
BOUNDARIES. HAVE INCREASED POPS TO 50 PERCENT FOR AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR AS SHORT TERM MODELING
INDICATES THIS AREA IS MOST LIKELY TO SEE CONVECTION TODAY.
ELSEWHERE...HAVE KEPT IN 30-40 PERCENT CHANCE POPS DURING THE
AFTERNOON HOURS.

CONVECTION WILL LINGER INTO THE EVENING HOURS...BUT SHOULD
DISSIPATE BY LATE EVENING AS DAYTIME HEATING WANES. FOR THE
WEEKEND...A WEAK MID TO UPPER LEVEL RIDGE WILL OVERSPREAD THE
FORECAST AREA. THIS RIDGE WILL REMAIN FAIRLY DIRTY...WITH LOW AND
MIDLEVEL MOISTURE REMAINING OVER THE REGION. ONLY THE UPPER LEVELS
WILL SEE SOME INCREASED SUBSIDENCE AND A BIT DRIER AIR MOVE INTO
THE AREA. MODEL SOUNDINGS INDICATE THAT AN ELEVATED MIXED LAYER
WILL DEVELOP ABOVE 700MB. THIS MIXED LAYER WILL RESULT IN WEAKER
LAPSE RATES ALOFT WHICH WILL REDUCE OVERALL INSTABILITY AND RESULT
IN LESS CONVECTIVE COVERAGE SATURDAY THROUGH MONDAY. CONVECTIVE
TEMPERATURES WILL RISE INTO THE MIDDLE 90S...BUT DAYTIME HIGHS ARE
EXPECTED TO EASILY RISE INTO THE LOWER TO MIDDLE 90S. AS A
RESULT...THE CONVECTIVE TEMPERATURE WILL LIKELY BE REACHED IN
SEVERAL AREAS. IN ADDITION...ALTHOUGH THE OVERALL LAPSE RATES
ALOFT WILL BE WEAK...THERE WILL STILL BE AMPLE CAPE IN PLACE WITH
CAPE VALUES OF 500-1500 J/KG EXPECTED. ANY CONVECTION WILL BE
HIGHLY DIURNAL...WITH THUNDERSTORMS DEVELOPING IN THE MID TO LATE
AFTERNOON HOURS AND QUICKLY DISSIPATING AFTER SUNSET. THE
CONVECTION WILL ALSO TEND TO FORM ALONG ANY LOW LEVEL BOUNDARIES
SUCH AS SEABREEZE FRONTS OUR OUTFLOWS FROM PREVIOUS CONVECTION.

.LONG TERM...

CONDITIONS WILL TURN MORE UNSETTLED FOR THE MIDDLE AND LATTER
PORTION OF NEXT WEEK AS A POTENT UPPER LEVEL TROUGH DIVES THROUGH
THE GREAT LAKES STATES AND INTO THE NORTHEAST. AS THIS TROUGH AXIS
PULLS TO THE EAST...A STRONG FRONTAL BOUNDARY WILL MOVE INTO THE
GULF SOUTH. THIS FRONT WILL SWEEP THROUGH THE AREA TUESDAY NIGHT
AND WEDNESDAY. HAVE INCREASED POPS TO HIGH END CHANCE ON TUESDAY
TO REFLECT THIS CONVECTIVE RISK...AND ALSO EXPECT TO SEE STRONG TO
POSSIBLY SEVERE THUNDERSTORM ACTIVITY IN ADVANCE OF THE FRONT.
MODEL SOUNDINGS DEPICT AN ENVIRONMENT THAT IS HIGHLY FAVORABLE FOR
STRONG DOWNBURST WIND EVENTS TUESDAY INTO TUESDAY NIGHT.

THE INITIAL FRONT WILL MOVE OFFSHORE DURING THE DAY ON WEDNESDAY
AND BEGIN TO DISSIPATE OVER THE COASTAL WATERS WEDNESDAY NIGHT AND
THURSDAY. HOWEVER...WITH DEEP LAYER NORTHWEST FLOW IN
PLACE...ANOTHER SURGE OF INCREASED VORTICITY AND A REINFORCING
FRONTAL BOUNDARY WILL SLIDE TOWARD THE LOWER MISSISSIPPI VALLEY
FOR THURSDAY NIGHT AND FRIDAY. AS A RESULT...HIGHER THAN AVERAGE
RAIN CHANCES AND A CONTINUED THREAT OF STRONGER THUNDERSTORMS WILL
REMAIN IN PLACE FOR BOTH THURSDAY AND FRIDAY. HAVE KEPT IN CHANCE
POPS FOR THE ENTIRE EXTENDED PERIOD TO REFLECT THIS RISK.
TEMPERATURES WILL COOL DRAMATICALLY WEDNESDAY NIGHT AS A LOWER
DEWPOINT AIRMASS TEMPORARILY MOVES IN. OVERNIGHT LOWS WILL DIP
INTO THE MIDDLE TO UPPER 60S OVER NORTHERN ZONES AND DEWPOINTS MAY
BRIEFLY FALL INTO THE UPPER 50S. UNFORTUNATELY...AS THE NEXT FRONT
APPROACHES SOME GULF MOISTURE WILL BE DRAWN BACK INTO THE
AREA...RESULTING IN A RETURN OF HIGHER DEWPOINTS BY THURSDAY
AFTERNOON AND NIGHT.

&&

.AVIATION...
ONCE AGAIN...VFR CONDITIONS WILL PREVAIL ALL TERMINALS OUTSIDE BRIEF
CONVECTIVE IMPACTS. NORTHWEST FLOW ALOFT WILL LIKELY ALTER
GULF BREEZE SOMEWHAT AND AFFECT ONSET OF TSRA THROUGHOUT THE DAY.
GENERALLY WEAK FLOW PATTERN SHOULD CAUSE CONVECTION TO BECOME
OUTFLOW DOMINATED RATHER QUICKLY FOR QUICK DOWNBURSTS AND BRIEF
HEAVY RAINS FOR MVFR CIGS AND MVFR TO BRIEF IFR VSBY CONDITIONS
DURING TSRA AS A TEMPO CONDITION. 24/RR

&&

.MARINE...
AN EXTENDED PERIOD OF RELATIVELY LIGHT WINDS AND LOW SEAS EXPECTED
THROUGH EARLY NEXT WEEK. AN UNSEASONABLY STRONG COLD FRONT IS
ANTICIPATED TO MOVE OFF THE COAST LATE WEDNESDAY THAT SHOULD HAVE A
BEARING ON WINDS IN AT LEAST THE NEAR SHORE WATERS...ALONG WITH AN
ENHANCED THREAT OF STRONG THUNDERSTORMS PRECEDING THE FRONTAL
PASSAGE. AN UNSETTLED CONCERN IS THE CHANCES OF TROPICAL
CYCLOGENESIS IN THE GULF LATE NEXT WEEK ALONG THE FRONTOLYTIC
BOUNDARY IN THE NORTH GULF. THIS IS A COMMON GENESIS SCENARIO IN
REGARDS TO STALLING FRONTS IN SUMMER OVER THE GULF. IT WOULD TAKE
SOME TIME TO TRANSITION BUT MAY BECOME A GROWING CONCERN LATTER PART
OF NEXT WEEK INTO THE ENSUING WEEKEND. 24/RR

&&

.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.
&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  92  71  94  72 /  50  30  30  20
BTR  93  74  95  74 /  50  30  30  20
ASD  92  74  93  74 /  40  20  30  20
MSY  91  75  93  75 /  40  20  30  20
GPT  94  76  94  77 /  40  20  30  20
PQL  91  71  92  72 /  40  20  30  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 11, 4:30 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 AM CDT FRI JUL 11 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-112130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
430 AM CDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING
OCCASIONAL LIGHTNING...WIND GUSTS 25 TO 35 MPH AND BRIEF HEAVY
RAINFALL. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING SATURDAY THROUGH MONDAY. THERE IS A GREATER CHANCE OF
ORGANIZED STRONG THUNDERSTORMS IN ADVANCE OF A COLD FRONT
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY.

24/RR

In the hours before

Special weather statement, Jul 11, 1:24 PM CDT, 1 hour 10 minutes before
MSZ077-080-111930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
124 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING SOUTH AFFECTING PEARL RIVER COUNTY...
HANCOCK COUNTY...

AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF POPLARVILLE...OR ABOUT 6
MILES NORTH OF MCNEIL...MOVING SOUTH AT 20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCNEIL AND
PICAYUNE

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 59. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

CAB
Special weather statement, Jul 11, 2:21 PM CDT, 13 minutes before
MSZ081-112015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
221 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING SOUTHEAST AFFECTING HARRISON COUNTY...

AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF LONG BEACH...OR ABOUT 2 MILES
SOUTHWEST OF LYMAN...MOVING SOUTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LONG
BEACH...GULFPORT AIRPORT...PASS CHRISTIAN...GULFPORT AND BILOXI

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

CAB
Special weather statement, Jul 11, 2:23 PM CDT, 11 minutes before
MSZ080-112030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
223 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM AFFECTING HANCOCK COUNTY...

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF PICAYUNE...OR ABOUT OVER
STENNIS SPACE CENTER...MOVING SOUTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...STENNIS
SPACE CENTER AND PEARLINGTON

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

CAB
Special weather statement, Jul 11, 2:25 PM CDT, 9 minutes before
LAZ040-112030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
225 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. TAMMANY
PARISH...

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SLIDELL...OR ABOUT 3 MILES SOUTHWEST OF
SLIDELL AIRPORT...MOVING NORTHEAST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SLIDELL
AIRPORT AND PEARL RIVER

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 1:30 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River60 min
Jul 11, 2:26 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River64 min
Jul 11, 2:54 PM CDTSevere Thunderstorm WarningLIXHancock66 min
Jul 11, 3:57 PM CDTSevere Thunderstorm WarningLIXJackson24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.